Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Nonlinear perturbation of $ m$-accretive operators


Author: W. E. Fitzgibbon
Journal: Proc. Amer. Math. Soc. 44 (1974), 359-364
MSC: Primary 47H05
DOI: https://doi.org/10.1090/S0002-9939-1974-0343112-8
MathSciNet review: 0343112
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ X$ be a reflexive Banach space. Conditions sufficient to guarantee that the sum $ A + B$, of two $ m$-accretive operators $ A$ and $ B$ is $ m$-accretive are provided. The basic requirements are that the operator $ B$ be bounded in some sense relative to $ A$ and that $ A$ and $ B$ be weakly closed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H05

Retrieve articles in all journals with MSC: 47H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0343112-8
Keywords: Accretive, $ m$-accretive weakly closed, perturbation of type $ K$, nonlinear operator
Article copyright: © Copyright 1974 American Mathematical Society